# SDR DXTA202502270053

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 7,834 hours, 5,135 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 742208634
- Condition: Debonded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDING OF LH/RH WING UPPER SKIN ASSEMBLY AT STRINGER ENDS. ACCOMPLISHED FR-680A-0063-14759 REV - DATED 2-13-2025 AND FAA FORM 8110-3 DATED 02/13/2025; FIELD REPAIR - LOCAL DISBOND AND CONTOUR DEVIATIONS, LH/RH WING, UPPER SKIN BOND ASSEMBLIES, BETWEEN CWS 117.60 AND CWS 280.10.
